# SDR ASOA2014052710602

- Difficulty date: May 19, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR EMERGENCY LIGHT EXIT SIGN HAS FIVE BAD BULBS.  REMOVED BULBS FROM THE GALLEY EMERGENCY LIGHT FLOOR EXIT SIGN AND REPLACED WITH SERVICEABLE BULBS IAW 33-51-10-400-801.
